# SDR DL757081776

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,821 hours, 30,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 144N321011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON A REINFORCING STRAP AT THE OVERWING ESCAPE HATCH CUTOUT AT STA 960 ON THE LT SIDE.  THE CORROSION WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED PER BOEING REPAIR INSTRUCTIONS.
